Issues

 / 

1992

 / 

July

  

Reviews of topical problems


Dynamical chaos in magnetic systems

PACS: 75.30.Ds, 75.40.Gb, 75.50.Ee, 75.30.Kz, 05.45.Mt (all)
DOI: 10.1070/PU1992v035n07ABEH002248
URL: https://ufn.ru/en/articles/1992/7/b/
Citation: Alekseev K N, Berman G P, Tsifrinovich V I, Frishman A M "Dynamical chaos in magnetic systems" Sov. Phys. Usp. 35 (7) 572–590 (1992)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Alekseev:1992,
	author = {K. N. Alekseev and G. P. Berman and V. I. Tsifrinovich and A. M. Frishman},
	title = {Dynamical chaos in magnetic systems},
	publisher = {Physics-Uspekhi},
	year = {1992},
	journal = {Phys. Usp.},
	volume = {35},
	number = {7},
	pages = {572-590},
	url = {https://ufn.ru/en/articles/1992/7/b/},
	doi = {10.1070/PU1992v035n07ABEH002248}
}

Оригинал: Алексеев К Н, Берман Г П, Цифринович В И, Фришман А М «Динамический хаос в магнитных системах» УФН 162 (7) 81–118 (1992); DOI: 10.3367/UFNr.0162.199207b.0081

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions